MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number MODEL 3000
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Software version: (b)(6).
 
Event or Problem Description
It was reported by the physician that after performing system diagnostics, high impedance was reported.It was noted that the patient's device was checked with a software version (b)(6).The physician was instructed to bring the patient back and turn the normal and magnet mode output current to 0ma and re-run system diagnostics to verify this is not a true high impedance.Information was received from the physician confirming that there was false high impedance reading due to the software v (b)(6).Clinic notes received indicate that after programming the output current to 0ma, lead impedance was within normal limits.When the output current was programmed back on there was a false high impedance reading again.X-ray results were provided indicating that the lead and generator were in place with no noted disruptions.It was also stated that there was no evidence of compression fracture or spondylolisthesis.No additional relevant information has been received to date.
 
Additional Manufacturer Narrative
If remedial action initiated, check type, corrected data: initial report inadvertently did not select "notification".

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8965453
Report Number1644487-2019-01723
Device Sequence Number19463179
Product Code LYJ
UDI-Device Identifier05425025750429
UDI-Public05425025750429
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR